# SDR IPXA2025021272681

- Difficulty date: February 4, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,015 hours, 16,579 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289115
- Part serial: 0726RP
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE FOUND IMPROPERLY INSTALLED ON TO EVACUATION CONTAINER ATA 52-11.  INSTALLED R-1 DOOR EMERGENCY EVACUATION SLIDE WITH CONTAINER ON R-1 DOOR, CONNECTED FIRING LANYARD AND REMOVED LOCK PIN FROM REGULATOR VALVE ASSEMBLY IN REF TO MD11 AMM 25-61-01-400-801.
